# SDR UALA2009090102748

- Difficulty date: August 31, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 66,510 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ANTENNA ON LOWER FUSELAGE AFT OF MLG DAMAGED.  APPEARS TO HAVE BEEN HIT BY VEHICLE.  AFT PORTION OF FIBERGLASS DAMAGED APPROX 1 INCH SQUARE.  FIRST AVAIL PLS RPL ANTENNA.  CTR VHF AND ACARS OPS CHECKS GOOD.  REMOVED LOOSE PAINT AND FIBERGLASS.  ANTENNA CORE NOT DAMAGED AND VHF COMMUNICATIONS OPERATIONAL CHECKS GOOD.  REPLACED ANTENNA.
